Multiple structure computational model and its application in optimization

He, J. ORCID: 0000-0002-5616-4691, Kang, L.-S. and Chen, Y.-J., 1996. Multiple structure computational model and its application in optimization. Wuhan University Journal of Natural Sciences, 1 (3-4), pp. 593-598. ISSN 1007-1202

Full text not available from this repository.
Item Type: Journal article
Publication Title: Wuhan University Journal of Natural Sciences
Creators: He, J., Kang, L.-S. and Chen, Y.-J.
Publisher: Springer
Date: December 1996
Volume: 1
Number: 3-4
ISSN: 1007-1202
Identifiers:
NumberType
10.1007/bf02900892DOI
1262279Other
Divisions: Schools > School of Science and Technology
Record created by: Linda Sullivan
Date Added: 20 Jan 2020 10:43
Last Modified: 20 Jan 2020 10:43
URI: http://irep.ntu.ac.uk/id/eprint/39006

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year